We read with interest the article by Sadeh et al1 in the June 1997 issue of the ARCHIVES. Their observations are extremely interesting, and deepen the knowledge of the subject of systemic effects of skin diseases. We would like to add another patient to their list of 6 published case reports to support their opinion of a higher than reported incidence of acute respiratory distress syndrome as a complication of severe forms of psoriasis.
Doval IG, Peteiro C, Toribio J. Acute Respiratory Distress Syndrome and Generalized Pustular Psoriasis: Another Case Report. Arch Dermatol. 1998;134(1):103. doi:10.1001/archderm.134.1.103
* * SCHEDULED MAINTENANCE * *
The JAMA Network Sites will be conducting routine maintenance from 10/20/2017 through 10/21/2017. During this window access to content and authentication may be intermittently available. The JAMA Store will be completely unavailable during the maintenance window.